# SDR VNAA2019091011101

- Difficulty date: September 10, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 36,075 hours, 34,769 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Indicator
- Condition: Tripped
- Location: Flap Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RECEIVED A FLAPS FAIL MESSAGE. INSTEAD OF RETURNING TO DCA THEY ARE DIVERTING TO IAD FOR RUNWAY LENGTH. RECEIVED FLAP FAIL MSG ON CLIMB OUT WHEN SEL SECT TO 0 DEG FROM 8 DEG POS RAN QRH MSG PERSISTED. FERRIED TO CVG FOR FURTHER TROUBLESHOOTING. MX INTERROGATED MDC FOUND B1 CODE 006551. TROUBLESHOT IAW FIM PERFORMED DVI OF FLAP SYSTEM. NO DEFECTS NOTED. CLEARED INHIBITS. PERFORMED ELECTRICAL EXTENSION OF SLATS AND FLAPS AND FOUND LT WING FLAP ACTUATORS #1 AT WS 54.55 AND #4 AT WS 264.00 TRIP INDICATORS TO BE TRIPPED. RESET LT WING FLAP ACTUATORS #1 AND #4 TRIP INDICATORS. PERFORMED ELECTRICAL RETRACTION OF FLAPS AND SLATS. INSPECTED FLAP ACTUATORS MECHANICAL 0 REFERENCE LINE. NO DEFECTS NOTED. PERFORMED OPS CHECK OF SLAT AND FLAP SYSTEM. OPS CHECK GOOD. OPERATED FLAPS AND SLATS 40 TIMES. NO DEFECTS OR FAULTS NOTED AT THIS TIME.
